# SDR VTZA95262

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

IAD/CRW - FLT 6377 - DURING TAKEOFF AT 1300 HRS ON 8-21-95, ABORTED TAKEOFF DUE TO THE RT ENGINE NOT MAKING TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED TO LYH FOR AN ENGINE CHANGE ON 8-22-95.  AIRCRAFT LANDED AT LYH WITH NO FURTHER INCIDENTS.  AIRCRAFT IS IN LYH AWAITING ENGINE CHANGE.  LYH MAINTENANCE LATER COMPLETED ENGINE CHANGE ON 8-22-95.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
